| Model Number |
PEEK SWIVELOCK, 3.9X17.9MM |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned/received for evaluation.The most likely cause for the reported failure can be attributed to use error.
Event or Problem Description
It was reported that a 3.9 mm peek swivelock would not advance into the prepared socket.A 4.0 mm socket was drilled and the anchor would still not advance.